# SDR IPXA2024101684508

- Difficulty date: October 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 68,724 hours, 23,031 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T157112
- Condition: Cracked
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING, RIGHT WING NO.10 SPOILER HINGE INBD SIDE (REPLACE) 1.OK TO INSTALL CHECK SATISFIED. 2.I.A.W AMM 20-10-03-404-037 REV.143 RECONNECT RH OUTBOARD AILERON A4A AND A4B CONTROL CABLE. 3.I.A.W AMM 27-61-02-424-023 REV.143 RECONNECT NO.11 AND NO.12 SPOILER PCA ROD END TO SPOILER PANEL. 4.INSTALLED NO.10 SPOILER TORQUE TUBE INBOARD SIDE MOUNT BOLT I.A.W DWG 113T1422, SHEET 1, VIEW 2B6, ZONE B3 AND VIEW 1B6, ZONE B7, REV.D AND PSDL 113T1422 SHEET DL, REV.-. 5.I.A.W AMM 27-61-02-424-023 REV.143 PERFORMED SPOILER #10, #11, #12 PCA OPERATION TEST, RESULT WAS SATISFACTORY. RII CHECK OK
